Advanced

Global existence for a new periodic integrable equation

Yin, Zhaoyang LU (2003) In Journal of Mathematical Analysis and Applications 283(1). p.129-139
Abstract
We establish the local well-posedness for a new periodic integrable equation. We show that the equation has classical solutions that blowup in finite time as well as classical solutions which exist globally in time.
Please use this url to cite or link to this publication:
author
organization
publishing date
type
Contribution to journal
publication status
published
subject
in
Journal of Mathematical Analysis and Applications
volume
283
issue
1
pages
129 - 139
publisher
Elsevier
external identifiers
  • wos:000184362000010
  • scopus:0042157254
ISSN
0022-247X
DOI
10.1016/S0022-247X(03)00250-6
language
English
LU publication?
yes
id
17de719a-aa4e-46ca-8bed-41664ab08bbe (old id 305231)
date added to LUP
2007-09-24 13:20:43
date last changed
2018-10-21 04:10:59
@article{17de719a-aa4e-46ca-8bed-41664ab08bbe,
  abstract     = {We establish the local well-posedness for a new periodic integrable equation. We show that the equation has classical solutions that blowup in finite time as well as classical solutions which exist globally in time.},
  author       = {Yin, Zhaoyang},
  issn         = {0022-247X},
  language     = {eng},
  number       = {1},
  pages        = {129--139},
  publisher    = {Elsevier},
  series       = {Journal of Mathematical Analysis and Applications},
  title        = {Global existence for a new periodic integrable equation},
  url          = {http://dx.doi.org/10.1016/S0022-247X(03)00250-6},
  volume       = {283},
  year         = {2003},
}